Open Access

On the theory of commutative Jacobi fields


Full Text

Coming Soon.





Article Information

TitleOn the theory of commutative Jacobi fields
SourceMethods Funct. Anal. Topology, Vol. 4 (1998), no. 1, 1-31
MathSciNet MR1770819
CopyrightThe Author(s) 1998 (CC BY-SA)

Citation Example

Yu. M. Berezansky, On the theory of commutative Jacobi fields, Methods Funct. Anal. Topology 4 (1998), no. 1, 1-31.


BibTex

@article {MFAT40,
    AUTHOR = {Berezansky, Yu. M.},
     TITLE = {On the theory of commutative Jacobi fields},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {4},
      YEAR = {1998},
    NUMBER = {1},
     PAGES = {1-31},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=40},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues